Poor dark vision is a possible sign of progressive cataracts. Other causes are Vitamin A and Zinc deficiency, Sunlight exposure, LASIK surgery problems and Diabetes. With regards to too much light entering your eye, it is due to corneal abrasion and retinal damage. You can ask your eye doctor if what kind of lenses are you going to wear to protect you from too much light exposure. Also, it is important for your eyes to be evaluated for the correct treatment.
If your pupils are larger than 6mm in the dark you are going to have severe glare issues. Debris floating around in your eyes after the Yag could make it worse. Yag debris may or may not resolve on its own over time. (Wait a year) If not, a second vitrectomy, if even possible in your case can remove it.
It is possible that can't see well with your glasses because your eyes have different prescriptions. The glasses can cause a difference in image size that you may or may not be able to adjust to.
You can try to use pilocarpine or alphagam drops to make your pupils smaller. This may resolve some of your problem. If your pupils are non responsive, they make cosmetic contact lenses with a fake iris that block out light, giving you a smaller pupil.
Try using contact lenses instead of glasses. You may feel your vision is better than with the bifocals, if the difference in your eyes is causing a problem for you.
You can then use reading glasses, or wear bifocals that have the SAME prescription in each eye over your contact lenses. (Or try multifocal contact lenses)
First of all, I think there are issues with the health care providers in your area because
1. I do not think what you had done especially with regard to the floaters was ethical and
2. The problems with post PRK/LASIK calculations have been known for many years and there are ways to avoid what happened to your left eye. It should not have happened.
3. Permanently dilated pupils should not happen as a side effect of any eyedrop
4. Yag laser should not cause such a dramatic worsening of vision. Is it possible your lenses have been chipped by the laser?
But with regard to your current problems, I would agree with Anomalychick. Try Pilocarpine or Alphagan (Brimonidine) eyedrops to reduce the size of your pupils. Failing which coloured cosmetic contact lenses with a fixed small pupil will help to cut glare. Contact lenses to correct distance vision (especially +1.75D for your left eye) will help greatly, and you could wear reading glasses on top of the contacts for close up vision.
There are many reports on this forum of the YAG dramatically worsening vision. I also experienced it myself. The back of the capsule is cut into pieces which stay in the eye. Those pieces are cloudy and can cause light to reflect back. These "floaters" in my eyes from the YAG cause these crazy twirling batons over all light sources when they cross my field of vision, independent of pupil size, so it happens in the daytime too. And if the YAG opening is smaller than your pupil, it will cause starbursting around all lightsources at night.
Yes, but RSidVP said that after the Yag,
' I had the procedure done on both eyes at the same time with devastating results. The result is extreme glare when exposed to any light sources. Night driving is now impossible' the problem was glare.
Glare after Yag might possibly be due to a central chip in the lens (this should not happen if done properly); if it is due to a small opening (a possible scenario) then the solution is easy-a few extra shots with the laser to open it up.
Unfortunately floaters can happen after Yag laser. Commonly they subside as they sink to the bottom of the eyeball and out of the visual axis. But when they don't, and they fly across the vision, they can certainly be annoying/distracting.